Header menu link for other important links
X
Numerical solution of second-order fuzzy differential equation of integer and fractional order using reproducing kernel hilbert space method tools
Albzeirat A.K., Ahmad M.Z., , Maayah B.
Published in Pushpa Publishing House
2017
Volume: 101
   
Issue: 6
Pages: 1327 - 1351
Abstract
This paper presents a numerical solution procedure for solving secondorder differential equation of integer and fractional order subject to fuzzy conditions. The procedure is based on the usage of tools of reproducing kernel Hilbert space in which every function satisfies the initial fuzzy conditions in the second-order differential equation. The procedure produces solutions of high accuracy and examples are provided to illustrate the effectiveness of the solution procedure. The proposed procedure is flexible and has the potential to be further employed to solve problems involving other levels of order in fractional calculus subject to fuzzy conditions. © 2017 Pushpa Publishing House, Allahabad, India.
About the journal
JournalFar East Journal of Mathematical Sciences
PublisherPushpa Publishing House
ISSN09720871
Open AccessNo